Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    BigD's Avatar
    BigD is offline Associate Member
    Join Date
    Aug 2001
    Location
    Houston
    Posts
    486

    Exclamation Passed Out after shot!!!!

    Hey it's me again, sorry for asking so many questions so if Iím pissing anybody off just let me know. But this question is serious and it's not about me.

    My friend is on a cycle and I just got a call from him. he took a shoot of Deca this morning. He said not five seconds after the needle pulled out he got light headed, then he passed out for 30 seconds. He normally has a nurse (training to be a nurse) inject him but this time he let his girlfriend.

    Now he is completely freaked out, this is also his first cycle as well. He is about 4 weeks into the cycle. First of all did he hit a vain or what? And second should he continue the cycle or just end it?

    Again sorry for asking so many questions, all you guys have been a great help and it's always comforting to know you have someone to ask questions too.

  2. #2
    Pete235's Avatar
    Pete235 is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    Canada
    Posts
    6,289
    If he is unsure whether or not he hit a vien...print off the "Injections 101" post from Mike and give a copy to him and his GF!! If he/she had followed the guidelines there should have been NO problem at all. This is serious stuff bro and if not respected the consequences could be deadly. Make sure you convey that to him. I'm not sure why he passed out, I've never heard of that before (except for some guys who have used slin without taking precautions). Anybody else?
    Pete

  3. #3
    KeyMastur is offline VET
    Join Date
    Sep 2001
    Posts
    7,435
    I don't think you hit a vein or anything serious. Might be just some freak thing to the needle or whatnot. I had a friend who's scared of needles. He even passed out one time after he stubbed his toe on the table. Hell, my sister passed out a few times when she gets her shots. Just one of those things. I wouldn't worry about it.

  4. #4
    Mike Guest
    He didnt hit a vein he just flipped - tell him to calm the hell down - pop a valium or something if he cant take it - he's alright though bud - if he injected into a vein he'd know it - he wouldnt just pass out

  5. #5
    Mike Guest
    but yes - shameless plug it may be - but DO print out that page cause it's helpful - its in my sig

  6. #6
    BigD's Avatar
    BigD is offline Associate Member
    Join Date
    Aug 2001
    Location
    Houston
    Posts
    486
    So basically your saying he passed out because he is scared of needles. No that's not true, this is already his 9th or 10th shot and he isn't scared.

    He was standing up and just got light headed, like when your drunk then he fell to the floor. He felf no pain at all.

    Sorry to have to ask this but where to i get to the injections post. I did a search for injection and for mike but i was unable to find it. Again i'm new at this so i'm probably looking in the wrong spot.

  7. #7
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    Toronto, Canada
    Posts
    3,281
    For information on injections you should go read the post by ptbyjason, he has included links for posts that contain EXCELLENT info, that were on the old board. But heres the link for the injections one:

    INJECTIONS 101

  8. #8
    Mike Guest
    I am Mike and it's in the signature I have in this post - click the link - and no I am not saying he's scared of needles bro - you dont need to be scared - just worked up - maybe he was nervous or tense cause his girl was sticking him instead of the nurse student - at any rate it wasnt a vein - period

  9. #9
    Tom's Avatar
    Tom
    Tom is offline Associate Member
    Join Date
    Sep 2001
    Location
    ?
    Posts
    278
    hey what happens if you do inject into a vein?

  10. #10
    john004 is offline Associate Member
    Join Date
    Sep 2001
    Posts
    236
    I injected once and i had a ruff time, almost passed out. I injected myself, just like i had done 20-30 times before, and for some reason i got really light headed, almost passed out, trew up all over my bathroom. Nothing big to worry about, tell ur friend to calm down, i know sometimes i get to breathing hard and sweating. Hope this helps.

  11. #11
    SPEEDY is offline Junior Member
    Join Date
    Sep 2001
    Location
    Miami
    Posts
    132
    He def. did not hit a vein. If he did he would know it. I think that what occurs, besides wasting it, is that since it is oil based, most of them, they can cause obstructions in your circulatory system, i.e. an ambulism (cause by a plaque which is basically made up of cholesterol or other similar substance) and as you know, steroids are cholesterol based.

  12. #12
    Keywestlifter is offline Junior Member
    Join Date
    Aug 2001
    Location
    Fla/CapeCod/P.Rico/Vegas
    Posts
    140
    Dont worry its normal although quite upsetting, especially if it happens to you. The phenomenon and clinical term is called SYNOPE (sink-0-pee) OR put simply, he fainted. Its a physiological response to stress. Duing these times, the body releases norepinephrine. Nor-epi is the usual sympathetic nervous system neurotransmitter, but also released as a hormone from the adrenal medulla when an animal is stressed. This causes a sudden Vaso-Dialation of the whole body vasculature structure. This simply causes the blood to leave the upper areas of the body quickly, so if your standing guess what, blood leaves your brain and you hit the deck. One second of no oxygen in the brain will cause you to passout. Its not dangerous unless you hit something on the way down, it is self correcting. This is how you prevent this from happening again. Have you friend lay down on the bed or couch or whatever his choice, and allow administration of the injection and he will be fine.
    My Paramedic training is coming out again.

    Peace
    Last edited by Keywestlifter; 09-20-2001 at 06:23 AM.

  13. #13
    ravaz is offline Associate Member
    Join Date
    Aug 2001
    Location
    Raleigh, NC
    Posts
    175
    The same thing happened to me on my first shot of Deca , it was my first AS shot ever. My ex-girlfriend stuck it in my ass cheek, and 5 seconds later I felt light headed and dizzy, and I went straight down, and I had to go to my hockey game right after that. I think I know what I did wrong, because ever since then, I feel great after doing my shot and really can't wait to do the next. I was just thinking way to much and was all tense, so now I just take deep breaths and sit back and relax, now there is nothing to it.

    -ravaz

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •